# SDR ALG2002F00053

- Difficulty date: June 18, 2002
- Submitted: July 18, 2002
- Operation: Air carrier
- Aircraft: N7210
- Make and model: Bell 407
- Aircraft serial: 53230
- Engine: Allsn 250C47B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gear
- Part number: 23071895
- Part serial: NN500466
- Condition: Mismanufactured
- Location: Gearbox
- Part time: 167 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS REMOVED DUE TO MAKING METAL.  UPON DISASSEMBLY AND INSPECTION OF PARTS, FOUND T/M GEAR TEETH RADIUS ROUGH AND UNFINISHED MACHINING CAUSING PINION GEAR TO GALL.  IMPROPER AND UNFINISHED MACHINING OF T/M GEAR CAUSING PINION GEAR TEETH TO GALL.  ASSURE PROPER MACHINING AT FACTORY.
